Thunderstorm Wind, Izard
- When
- July 4, 1:35 PM CST
- Where
- Izard County, 5 mi N of Pineville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.233, -92.133
Thunderstorm winds blew down trees and power lines.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 4, 10:37 AM CST, 2 hours 58 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1137 AM CDT MON JUL 4 2005 .UPDATE... HAVE SENT OUT AN UPDATE THIS MORNING TO ACCOUNT FOR SEVERAL ISSUES. THUNDERSTORM COMPLEX THAT DEVELOPED OVER OKLAHOMA DISSIPATED AS IT HEADED INTO ARKANSAS. OUTFLOW BOUNDARIES SHOWING UP RATHER NICELY ON THE VISIBLE SATELLITE IMAGERY. THIS WILL ACT TO BE A FOCUS OF POSSIBLE RE-DEVELOPMENT LATER ON THIS AFTERNOON. NAM12 KEYING IN ON DEVELOPMENT OVER THE NORTHEASTERN CWA BY 21Z AS VORT MAX ASSOCIATED WITH H5 SHORTWAVE MOVES ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI. MAIN SHOW WILL BE LATER ON TOWARD THE 0-6Z TIME FRAME...AS FRONTAL BOUNDARY CURRENTLY OVER SWRN MO INTO CNTRL OK MOVES INTO THE STATE. MCS DEVELOPMENT WOULD BE THE PRIMARY CONCERN...PARTICULARLY AS UPPER LEVEL DIFFLUENCE STRENGTHENS OVER THE RED RIVER VALLEY OF SOUTHERN OKLAHOMA. HAVE UPDATED POP TRENDS TO ACCOUNT FOR RE-DEVELOPMENT LATER THIS AFTERNOON. ALSO...HAVE BETTER ADJUSTED HOURLY GRIDS TO BETTER REFLECT ONGOING TRENDS. CLEANED UP SOME TEMPORAL WORDING IN THE TEXT FORECASTS AS WELL. GRIDS...TABULAR...AND TEXT FORECASTS HAVE BEEN UPDATED...AND GRAPHICS WILL BE POSTED MOMENTARILY. NO OTHER CHANGES ATTM. && .PREVIOUS DISCUSSION /ISSUED 350 AM CDT MON JUL 4 2005/... SHORT TERM...TODAY THROUGH THURSDAY NIGHT MOTHER NATURE PROVIDING HER OWN VERSION OF FIREWORKS THIS MRNG FOR OUR NEIGHBORS TO THE W. IMPRESSIVE MCS HAS BEEN WORKING SLOLY S-SEWD ACRS OK THIS MRNG. LEADING EDGE OF STORMS ASSOCD WITH COMPLEX MOVG ACRS ERN OK AND JUST ENTERING FAR NWRN AR ATTM. EXPECT STORMS TO CONT WEAKENING AS THEY MOVE FURTHER EWD AWAY FROM BETTER LOW LVL INFLOW AND INSTABILITY AXIS. HAVE GONE WITH THE NAM SOLUTION FOR MUCH OF THE SHORT TERM SINCE IT HAS BEEN HANDLING THE ONGOING MCS MUCH BETTER THAN THE GFS. EXPECT OUTFLOW BNDRY FROM THIS MRNG/S COMPLEX TO WORK EWD INTO THE FA LATER TODAY AND PROVIDE A FOCUS FOR ADDITIONAL SHRA/TSRA ACTIVITY. HAVE GONE WITH WARMEST MAX TEMPS ACRS SERN AR THIS AFTN AS ANY EFFECTS FROM OUTFLOW BNDRYS WL NOT BE FELT UNTIL LATE IN THE DAY. THE NAM CONTS TO TAKE THE NEXT CDFNT SEWD ACRS AR LATER TODAY AND TNGT AND THEN STALLING IT ACRS SRN AR ON TUE. MEANWHILE...THE GFS HAS BEEN CONSISTENT AS WELL WITH A SLOWER SOLUTION WITH THE FNT. FOR NOW...WILL USE A BLEND OF THE TWO MODELS IN REGARDS TO POPS AND TEMPS. THIS ALSO WILL WORK WELL WITH GOING FCST TRENDS THE NEXT FEW DAYS. THUS...HAVE SCTD POPS GOING FOR TUE INTO TUE NIGHT AND THEN CONFINING MENTION OF RAIN JUST TO MY SRN ZNS WED AND THU. THE GULF REGION STILL BEARS WATCHING IN THE COMING DAYS AS TD NUMBER 3 WORKS NWWD FROM THE YUCATAN. MOST OF THE MODEL SOLUTIONS CONT TO INDC THAT BULK OF MOISTURE WITH THIS SYS SHOULD RMN TO OUR SE. STAY TUNED. LONG TERM...FRIDAY THROUGH SUNDAY A LARGE AREA OF HIGH PRESSURE IN THE UPPER LEVELS WILL BEGIN THE EXTENDED PERIOD OVER THE WESTERN U.S. ARKANSAS WILL BE ON THE EDGE OF THIS HIGH PRESSURE SYSTEM. GFS BRINGS A TROPICAL SYSTEM INTO FLORIDA SATURDAY AND SUNDAY. DRY...SUBSIDING AIR WILL MOVE INTO ARKANSAS AS A RESULT OF THIS TROPICAL SYSTEM. AS THIS SYSTEM MOVES NORTH...RAIN CHANCES WILL INCREASE IN EASTERN SECTIONS OF THE CWA LATE SUNDAY. WILL INCLUDE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS FOR LATE SUNDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PERIOD. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 57
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 1147 AM CDT MON JUL 4 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-041000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1147 AM CDT MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FROM MID AFTERNOON TO EARLY EVENING...ACROSS AN AREA ALONG AND EAST OF A LINE FROM MOUNTAIN HOME...TO CONWAY...TO ARKADELPHIA. A COLD FRONT MOVING SOUTHEAST INTO THE REGION THIS AFTERNOON...IS EXPECTED TO FOCUS SCATTERED THUNDERSTORM DEVELOPMENT. FORECAST PROFILES OF TEMPERATURE...MOISTURE...AND WIND SUGGEST DAMAGING WIND GUSTS...AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS THAT FORM DURING THE MID AFTERNOON TO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH PRESSURE ALOFT WILL BUILD OVER THE WESTERN AND CENTRAL U.S. THROUGH THIS PERIOD. SEVERAL UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE AREA TUESDAY AND WEDNESDAY BRINGING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS. AS SUBSIDENCE INCREASES THURSDAY THROUGH SUNDAY THE AREA SHOULD BE MAINLY DRY. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE SLIGHT RISK AREA...ESPECIALLY BETWEEN 3 AND 9 PM. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 55
The Little Rock radar (KLZK), 156 km away, was scanning. The volume nearest the first event began at 19:36 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds blew down trees and power lines.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463286.